# SDR DXTA2023011678490

- Difficulty date: January 14, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 7,629 hours, 6,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS
- Part serial: 005360
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STARTED BLINKING ON/OFF DURING FLIGHT.  REMOVED FORWARD AND AFT EMERGENCY UGHT BATTERIES FOR UGHT BUNKING ON/OFF, INSTALL.ED TWO EACH TESTED BATTERIES IAW EMRAER PHENOM 300 AMM PART II TASK 33-52-01-000-801-A/400-801-A OPERATIONAL CHECK GOOD.  ORIG SUBMISSION DATE: 1/16/2023
